This morning I decided I would sleep in a little bit and take the toll highway to work. After getting ready I went downstairs to go through the routine. After struggling with high blood sugars in the morning for the last month I was happy to have a 6.6 (118). I grabbed my Humulin N pen and dialed 26 units and proceeded to "shoot up". When done I looked down at the pen and a big black cloud came over me, my heart sank and the panic began. I just gave myself 26 units of HUMALOG!!!!!!!!!!! What the f*** am I going to do?

So I grabbed some pop and ran out the door. I was going to be late otherwise and I didn't need my dragon lady boss down my throat either. So far I have drank two cans of pop and had two pieces of white toast. It is now 11am, my blood sugar is 4.4 and I am now drinking 24oz of apple juice.

I called my boyfriend, to tell him about my stupid move and to have some one to talk to. I just don't feel I'm prepared enough here at work to fight 26 units of Humalog. I am also dreading the drinking of this apple juice and anymore pop. Well doesn't he bite my head off. I don't need this , I stopped his lecture and just told him I don't need him to tell me what I know. I just need an open ear and closed mouth. I guess he felt bad for flying off the handle...but I understand his reaction too. This is the second time I have gave myself the wrong insulin in two weeks.....what the hell is wrong with me?

I have become so robotic in my movements. I test grab a pen and dial up. I never notice till the last minute and to be honest I think I'm luck most of the time cause i really don't pay much attention.

Anyway, I have to get back to drinking this juice. UGH!!!

Views: 6

Comment by Preta on September 4, 2008 at 10:38am
Thanks for the support Cathy. My boyfriend wasn't talking mean to me, just lecturing me on the fact that I really should pay more attention. He is worried and is always checking in on me. He is a lovely man, I just needed someone to listen and he didn't react exactly how I wanted him too.
Comment by Sugar Plum on November 23, 2009 at 6:31pm
Better start checking the amount of Humalog you inject because you may not be so lucky next time. Do you suppose you have nine lives? Haha. I know, you don't need a lecture. Good luck and have a good life.

Comment

You need to be a member of Diabetes community by Diabetes Hands Foundation: TuDiabetes to add comments!

Join Diabetes community by Diabetes Hands Foundation: TuDiabetes

Advertisement



REsources

From the Diabetes Hands Foundation blog...

DHF Partners with HelpAround in an Effort to Connect People Touched by Diabetes

  Leer en español Technology has the amazing ability to ease the stress associated with diabetes; It simply makes our lives a little more bearable. That’s why we are excited to announce DHFs partnership with HelpAround. This new application will help Read on! →

La Diabetes Hands Foundation y HelpAround uniendo las personas tocadas por la diabetes

  Para nuestra comunidad de diabetes la tecnología ha venido a llenar muchos vacíos y a hacer de nuestras vidas un poco mas llevaderas. Eso mismo nos proporciona una nueva aplicación de geo-localización llamada HelpAround (Ayuda a tu alrededor). HA Read on! →

Diabetes Hands Foundation Team

DHF TEAM

Manny Hernandez
(Co-Founder, Editor, has LADA)

Emily Coles
(Head of Communities, has type 1)

Mila Ferrer
(EsTuDiabetes Community Manager, mother of a child with type 1)

Mike Lawson
(Head of Experience, has type 1)

Corinna Cornejo
(Development Manager, has type 2)

Desiree Johnson  (Administrative and Programs Assistant, has type 1)


DHF VOLUNTEERS


Lead Administrator

Bradford (has type 1)


Administrators

Lorraine (mother of type 1)
Marie B (has type 1)

Brian (bsc) (has type 2)

Gary (has type 2)

David (dns) (type 2)

 

LIKE us on Facebook

Spread the word

Loading…

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information: verify here.

© 2014   A community of people touched by diabetes, run by the Diabetes Hands Foundation.

Badges  |  Contact Us  |  Terms of Service